Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Small Red Blotches On Stomach And Hiv

Here's a taste of what TheBody.com has to offer on this topic:
Get the Facts
The Well Project

Side Effects of HIV Drugs

...all medications, HIV drugs can cause side effects. In most cases, the side effects of HIV drugs are mild, like a headache or an upset stomach. In some cases, more serious side effects can happen, like liver damage or a severe skin rash. Side effects are most common during the first four to six weeks you are taking a new HIV medication. After your body gets used to the new drug, the side effects usually get better or go away. Other side...
Ask the Experts

scaly skin and rashes

About a year ago, i noticed a slight discoloration on my forehead, which itched at first but doesn't anymore. Also I noticed on my stomach a small patch of skin that was kind of flaky, I scratched it off and it hasn't come back,noiw it just looks a...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
...This forum is for the discussion on side effects related to HIV treatment. What is your HIV status and which HIV drugs are you taking? KH Read more »

Could an HIV related rash show up within days?

Dear Judith. PLEASE HELP ME. I'm sorry but this will be a long question. But very important.I was sexually active with 2 males in Oct.2001 between Oct.14 & 23. On the 24 after having sex with the second partner I developed a rash in my genital area...
Judith A. Aberg, M.D.

Response from Judith A. Aberg, M.D.

Washington University, St. Louis School of Medicine
http://www.cnn.com swfasf Read more »

SUDDEN RASH

I began taking a combination of Combivir, Sustiva and Kaletra about ten days ago (the first HIV meds I have taken) and have developed a rash on my arms, legs, back, stomach and chest (small red painless marks or bumps). Is this a normal side effect...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
...A rash such as you describe can be due to a number of things. It could be a drug rash (Sustiva most likely but one of the other drugs Read more »

HIV Rash--PLEASE help...

I am hoping you will be able to answer my question. What are the characteristics of an HIV related rash? I have a quarter sized red area with red raised bumps on my lower stomach. It is not anywhere else on my body and it just itches rarely. It...
Robert J. Frascino, M.D.

Response from Robert J. Frascino, M.D.

The Robert James Frascino AIDS Foundation
...absolutely no worries as far as HIV is concerned.Second, the HIV rash is more generalized and not at all like what you describe. The small red bumpy area on your belly is not HIV-related. It may be a small patch of eczema or a topical fungal... Read more »
Articles
AIDS InfoNet

Side Effects

...youcould have higher blood levels and maybe more side effects. Some side effects become worse if the drug is taken on an empty stomach. Others may increase if the drug is taken with fatty food or drink such as whole milk. Each medication comes... Read more »
The Well Project

Caring for Your Gut: Dealing With Diarrhea, Nausea and Other Stomach Problems if You Have HIV/AIDS

...Nausea, Vomiting and Anorexia Gas, Bloating and Heartburn Taking Care of Yourself Gut Basics The gut includes the stomach, small intestine, large intestine, rectum, and anus. It is also called the gastrointestinal or GI tract. The... Read more »
AIDSinfo

An Overview of Ziagen (Abacavir)

...can occur at any time. Individuals taking abacavir sulfate should stop taking it and tell a doctor right away if they have a skin rash or any two or more of the following symptoms: sudden fever; severe tiredness or achiness; diarrhea, nausea,... Read more »
AIDSinfo

An Overview of Videx (Didanosine, ddI)

...serious side effects of this medicine include diarrhea, nausea, vomiting, headache, dizziness, anxiety, sleep problems, and skin rash. Individuals should tell a doctor if these side effects continue or are bothersome. Drug and Food... Read more »
Connect With Others

HIV skin rash

Posted by shinpai, 1 Reply
Does it usually itch? How long does it last? Also yesterday when I sat down to eat a hamburger my teeth hurt with the first couple of bites. It was not a terribly severe pain, but it was ver disconcerting. Sounds familar anyone?? Read more »

Does the rash itch?

Posted by Anonymous, 1 Reply
...I've all of a sudden developed a rash (about 9-10 days after exposure). Its pretty much only on front. Chest and a little of my stomach. Its more like little raised welts. VERY noticible to say the least. BUT.....I've recently started going to... Read more »

HIV Rash..PLEASE answer ( JackieB)?

Posted by Anonymous, 1 Reply
...OK, here is my deal...I have had a small red/pinkish area with very small slightly raised red bumps on my stomach for a month. The whole area is about the size of a quarter. It does not itch, but does feel a bit irritated at times The red/pinkish Read more »

Rash

Posted by Anonymous, 1 Reply
...Hi Folks, I am a tad concerned about an isolated rash on my stomach that occurred around two to four weeks after a possible exposure. I was in an intimate situation in which this guy's penis slipped Read more »